# SDR PAYA95A4018

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4206G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 081
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7760 - PHL-JFK - RIGHT MAIN LANDING GEAR POSITION INDICATION INTERMITTENT AT OVERHEAD INDICATOR POSITION (COCKPIT).  FOUND LOOSE CONNECTOR AT RT MLG PROX SWITCH, RESECURED.  (W)
